# SDR DALA2023052504184

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 70,132 hours, 26,194 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3765 -FLT CNTRL- DURING DECENT FL100, SPEED BRAKES DEPLOYED, AIRCRAFT ROLLED 15 DEGREES LEFT. CORRECTIVE ACTION: PERFORMED SYSTEM RIG PER THE AMM. OPS CHECKED GOOD.
